# SDR AU000647

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2100 · Air Conditioning System
- Part: Seal
- Part number: DSC360100
- Condition: Failed
- Location: Air Conditioning
- Part time: 6,395 cycles
- Component: Air Conditioning
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BLEED AIR PIPE CONNECTOR PERISEAL DETERIORATED AND LEAKING.  (X)
